# SDR ASOA2018101654056

- Difficulty date: October 15, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 41,110 hours, 31,847 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 4258 THE CREW REPORTED A BAD SMELL DURING DESCENT LIKE AN "OLD GYM SOCK" VERY STRONG, VERY PROMINENT. THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE NR 1 PACK ON MEL 21-51-00-3, AND THE AIRCRATF WAS APPROVED FOR RETURN TO SERVICE. ***THIS SDR FILED OPEN PENDING FINAL REPAIR*** *** SUPPLEMENTAL ***N 10/19/18 IAH MAINTENANCE OPERATIONALLY TESTED THE NR 1 PACK SYSTEM IAW AMM WITH NO SMELL OR ABNORMALITIES NOTED. THE MEL WAS REMOVED AND THE AIRCRAFT APPROVED FOR RTEURN TO SERVICE. THIS SDR IS NOW CLOSED.
